Hi all! I am just over eight weeks and have a question; I'm hoping someone out there is in a similar situation. I am on progesterone suppositories. Once I apply the progesterone gel, I have some clumpy/mushy (sorry to be gross) discharge. Once in a while this discharge is tinged light pink and the doctor said this is totally normal due to irritating the cervix. However, the past few days, I have noticed more and more of this discharge and it is mixed with normal-looking, sticky discharge. I am wondering if anyone else is experiencing this or does anyone know if it's normal? I had a miscarriage earlier this year so am obviously a little overly-paranoid at every small little thing this time around. Thanks for any help and good luck to you all!
Progesterone does produce more discharge...which is why you have more in the later part of your regular cycle when it takes over for the estrogen. If you're worried, ask you dr, but if there's just more discharge, it's prob just progesterone. Hope all is well:)
i had to take progesterone suppositories with my first, and I dont remember seeing any pinkish discharge. However, if you were reallu spotting I think the blood would not mix with the cream, but come out seoperately, and you would definately see streaks of blood in the discharge. I would suggest going in for a checkup just in case, to calm yourself, although I thik it sounds fine to me.
I am taking progesterone pills every day, and for some reason I have a lot more discharge... some clumpy that has a color tinted to it. I don't know if it is just the progesterone or if it could be something else. I am 7 weeks 2 days. And I too am worried about every little thing and am worried about miscarrying again. I'm sorry I'm not more help, I know I'm not in the same boat but maybe the progesterone itself makes us produce more discharge.
I used the brand called Crinone Gel. It is an Rx, and I had the same ultra-gross discharge, including pinkish tinge. Not especially stinky, just chunky. The longer I used it, the more discharge I seemed to experience on a daily basis. I had to be careful not to irritate myself with over-wiping, trying to get it off. Look on the bright side, it's only for 4 more weeks. I couldn't wait to be done with it.
i don't know about the pinkish discharge, but if dr. says can just be from irritating cervix - makes sense. i'd probably want u/s to be sure though - just cuz i'd be neurotic (i've had 2 m/cs), but you should know that for sure makes sense that have extra discharge. first of all, suppositories especially give you discharge cuz some of it comes out - when i was on it i was concerned that not going in and the dr. said not to worry, whatever needs to go in gets there and the rest is extra and normal to come out. and also during pregnancy anyway i think extra discharge is normal so this could be the extra, extra you're seeing and someone who's on prometrium would probably see extra discharge too just from regular pregnancy discharge. good luck and hope all continues well and healthy for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.